# SDR GTIA012104

- Difficulty date: November 13, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1591013037
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PRESSURE BULKHEAD , AFT SIDE BELOW ENTRY DOOR THRESHOLD, THE 15910130-37 CHANNEL HAS A 1.3 INCH LONG CRACK 7 INCHES INBOARD FROM LEFT EDGE.  REMOVED FITTING.  DRILLING NEW FILLING.  INSTALLED NEW FITTING IAW DC9 SRM 51-30-5.  (M)
